Causes of pain in joints in Diabetics

by allan sandlin
(canton michigan,wayne county)

I have shoulder back and knee pain and since i got out of the hospital. It's really bad.


I was put in med induce coma by the doctors had to be put on ventilator. I had pneumonia, acute renal failure, acidosis, septic shock.

That's when I found out I have type 2, I'm 58, I take amlodipine 10, 56 mg iron, Metformin 500, and methadone 10

Thank you.

Comments for Causes of pain in joints in Diabetics

Average Rating starstarstarstarstar

Click here to add your own Comment / Follow up

Dec 03, 2016
Rating
starstarstarstarstar

by: Dr.Albana

Hi Allan,

Thank you for trusting us your health concern.

You report to have just found to be a type 2 diabetic after being hospitalized for severe pneumonia, acute renal failure; severe septic shock, acidosis.

All of them are indicating something wrong was going on with your body especially when it comes to spikes in blood sugar levels.

Sometimes, diabetes is a very nasty disease and does not have a proper symptom to take appropriate actions. It can lead directly to severe complications such as acidosis and septic shock as in your case.

Now, you are saying to be taking Metformin 500 mg to stabilize your blood sugar levels, which is a great start.

You are taking amlodipine to stabilize your blood pressure (bp) too. Please take note that the use of amlodipine is associated with side effects such as joint pains; muscle pains or stiffness, etc.

As you report to have joint paints, I advise to consult with your doctor about this side effect of amlodipine in order to change therapy hoping you'll not have joint pain anymore.

Arthritis testing is also recommended to rule out arthritis joint pains and treat it adequately.

Hope this helps. All the best!

Click here to add your own Comment / Follow up

Ask the Doctor now? Simply click here to return to Complications from diabetes.

Explore More...